MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP

ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP
Model Number Z-800
Medical Device Problem Codes Device Alarm System (1012); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device was tested by the service provider on 04/10/2019.During the testing, the occlusion alarm functioned to specification.The pump met all specifications as intended.The reported issue was not confirmed.
 
Event or Problem Description
On (b)(6) 2020, a distributor of zyno medical reported a complaint.A user facility representative contacted the distributor on 04/03/2019, and stated that "pump 905282 came back from a facility with a note that said occlusion".Event date is unknown.The operator of the device is unknown.It is unknown if there was a patient involved or not.There was no patient injury or harm.

Brand Name
ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM
Common Device Name
LARGE VOLUME INFUSION PUMP
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
MDR Report Key10650043
Report Number3006575795-2020-00022
Device Sequence Number11567100
Product Code FRN
UDI-Device Identifier00814371020006
UDI-Public00814371020006
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberZ-800
Device Catalogue NumberZ-800
Device Lot Number20130511-SH
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2020
Initial Report FDA Received Date10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1